Translator Disclaimer
December 1999 Large sample Bayesian analysis for ${\rm Geo}/G/1$ discrete-time queueing models
Pier Luigi Conti
Ann. Statist. 27(6): 1785-1807 (December 1999). DOI: 10.1214/aos/1017939239

Abstract

In this paper, a nonparametric Bayesian analysis of queueing models with geometric input and general service time is performed. In particular, statistical inference for the probability generating function p.g.f. of the equilibrium waiting time distribution is considered. The consistency of the posterior distribution for such a p.g.f., as well as the weak convergence to a Gaussian process of a suitable rescaling, are proved. As by-products, results on statistical inference for queueing characteristics are also obtained. Finally, the problem of estimating the probability of a long delay is considered.

Citation

Download Citation

Pier Luigi Conti. "Large sample Bayesian analysis for ${\rm Geo}/G/1$ discrete-time queueing models." Ann. Statist. 27 (6) 1785 - 1807, December 1999. https://doi.org/10.1214/aos/1017939239

Information

Published: December 1999
First available in Project Euclid: 4 April 2002

zbMATH: 0963.62092
MathSciNet: MR1765617
Digital Object Identifier: 10.1214/aos/1017939239

Subjects:
Primary: 62G05, 62G15
Secondary: 62N99

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.27 • No. 6 • December 1999
Back to Top